# SDR HNAA2017110900373

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,195 hours, 65,261 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLUID LEAK ON NR 1 MLG.  NR 2 HYD QTY DROPPED WHILE AWAITING TAXI FOR DEPARTURE.   REMOVED AND REPLACED THE NR 2 BRAKE ASSY IAW MM 32-42-11.  LEAK CHECKED GOOD.
